MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TG; THYROID AUTOANTIBODY TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS ANTI-TG; THYROID AUTOANTIBODY TEST SYSTEM
Catalog Number 07026919190
Medical Device Problem Codes High Test Results (2457); Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 module serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable anti-tg elecsys e2g result from the cobas e 801 module.The result from the cobas e 801 module was reportedly 398 iu/ml.On 01-sep-2023, using the beckman coulter access dxl method, the result was reportedly 3.4 iu/ml.The results were reported outside the laboratory and the physician questioned how to compare the two results and how to interpret them.It is not known which result was believed to be correct.A new sample was collected from the patient on a later unknown date and the anti-tg result on the cobas e 801 module was reportedly the same.No specific data was provided.
 
Additional Manufacturer Narrative
The field service engineer found the incorrect test was ordered when the new sample collected from the patient was sent to a reference lab for testing.He provided documentation to the customer regarding the two assays.The provided calibration and qc data were acceptable.The customer's centrifugation time may be shorter than recommended and the spin speed may be faster than recommended.Correct pre-analytic sample handling is within the customer's responsibility.The analyzer alarm trace contained sample foam detection, sample clot detection, abnormal aspiration (sample probe a/b), abnormal sample aspiration, and abnormal aspiration (sample probe) errors.These are indicators of possible poor sample quality.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS ANTI-TG
Common Device Name
THYROID AUTOANTIBODY TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17912373
Report Number1823260-2023-03256
Device Sequence Number6636306
Product Code JZO
UDI-Device Identifier04015630939619
UDI-Public04015630939619
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K053426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number07026919190
Device Lot Number69848101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale
Patient EthnicityNon Hispanic